# SDR UPS03840088

- Difficulty date: December 26, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  L2 UPPER AFT DOOR JAMB CORNER HAS A CRACK FOUND WITH NDT.  CUT OUT CRACKED AREA IAW DC8 SRM 53-2-0 FIG 18.  VERIFIED CRACK REMOVAL IAW MD NDT SPM 06-10-01.001.  FABIRCATED AND INSTALLED DOUBLER, TRIPLER AND SKIN FILLER IAW DC8 SRM 53-2-0 FIG 18.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
